# SDR DALA1149340918

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 60,211 hours, 46,868 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Container
- Condition: Leaking
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, K, B
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH, FORWARD GALLEY FLUORESCENT LIGHT STARTED SMOKING.  FLIGHT CREW PULLED BREAKER AND TURNED OFF GALLEY POWER NUMBER 207.  MAINTENANCE FOUND ICE BUCKET LEAKING /  SWEATING IN A COMPARTMENT ABOVE WORK LIGHT MCO/PLACARD INSTALLED PER MEL 33 -00-02.
